American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 51 found      Go to page: 1 2

[1] Sebastian Kestler, Kristina Steih and Karsten Urban. An efficient space-time adaptive wavelet Galerkin method for time-periodic parabolic partial differential equations. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] David M. Ambrose, Mark Kondrla, Jr. and Michael Valle. Computing time-periodic solutions of a model for the vortex sheet with surface tension. Quart. Appl. Math. 73 (2015) 317-329.
Abstract, references, and article information
View Article: PDF

[3] Alejandro Sarria and Ralph Saxton. The role of initial curvature in solutions to the generalized inviscid Proudman-Johnson equation. Quart. Appl. Math. 73 (2015) 55-91.
Abstract, references, and article information
View Article: PDF

[4] Mathew A. Johnson, Pascal Noble, L. Miguel Rodrigues and Kevin Zumbrun. Spectral stability of periodic wave trains of the Korteweg-de Vries/Kuramoto-Sivashinsky equation in the Korteweg-de Vries limit. Trans. Amer. Math. Soc. 367 (2015) 2159-2212.
Abstract, references, and article information   
View Article: PDF

[5] Fei Guo. Breaking waves for the periodic two-component Camassa-Holm system. Proc. Amer. Math. Soc. 142 (2014) 2407-2415.
Abstract, references, and article information   
View Article: PDF

[6] N. Forcadel, C. Imbert and R. Monneau. Homogenization of accelerated Frenkel-Kontorova models with $n$ types of particles. Trans. Amer. Math. Soc. 364 (2012) 6187-6227.
Abstract, references, and article information   
View Article: PDF

[7] Thierry Gallay and Arnd Scheel. Diffusive stability of oscillations in reaction-diffusion systems. Trans. Amer. Math. Soc. 363 (2011) 2571-2598. MR 2763727.
Abstract, references, and article information   
View Article: PDF

[8] Xing Liang, Xiaotao Lin and Hiroshi Matano. A variational problem associated with the minimal speed of travelling waves for spatially periodic reaction-diffusion equations. Trans. Amer. Math. Soc. 362 (2010) 5605-5633. MR 2661490.
Abstract, references, and article information   
View Article: PDF

[9] Romain Joly and Geneviève Raugel. Generic hyperbolicity of equilibria and periodic orbits of the parabolic equation on the circle. Trans. Amer. Math. Soc. 362 (2010) 5189-5211. MR 2657677.
Abstract, references, and article information   
View Article: PDF

[10] Jaime Angulo Pava. Nonlinear Dispersive Equations. Math. Surveys Monogr. 156 (2009) MR MR2567568.
Book volume table of contents   

[11] Jaime Angulo Pava. Instability of solitary wave solutions. Math. Surveys Monogr. 156 (2009) 137-158.
Book volume table of contents   
View Article: PDF

[12] Jaime Angulo Pava. Introduction to part 4: the concentration-compactness principle in the stability theory. Math. Surveys Monogr. 156 (2009) 105-105.
Book volume table of contents   
View Article: PDF

[13] Jaime Angulo Pava. More about the Concentration-Compactness Principle. Math. Surveys Monogr. 156 (2009) 127-136.
Book volume table of contents   
View Article: PDF

[14] Jaime Angulo Pava. Introduction to part 3: stability theory. Math. Surveys Monogr. 156 (2009) 69-69.
Book volume table of contents   
View Article: PDF

[15] Jaime Angulo Pava. Existence and stability of solitary waves for the GBO equations. Math. Surveys Monogr. 156 (2009) 105-126.
Book volume table of contents   
View Article: PDF

[16] Jaime Angulo Pava. Solitary and periodic travelling wave solutions. Math. Surveys Monogr. 156 (2009) 25-45.
Book volume table of contents   
View Article: PDF

[17] Jaime Angulo Pava. Introduction and a brief review of the history. Math. Surveys Monogr. 156 (2009) 3-15.
Book volume table of contents   
View Article: PDF

[18] Jaime Angulo Pava. Operator theory. Math. Surveys Monogr. 156 (2009) 211-243.
Book volume table of contents   
View Article: PDF

[19] Jaime Angulo Pava. Basic models. Math. Surveys Monogr. 156 (2009) 17-23.
Book volume table of contents   
View Article: PDF

[20] Jaime Angulo Pava. Stability of cnoidal waves. Math. Surveys Monogr. 156 (2009) 161-198.
Book volume table of contents   
View Article: PDF

[21] Jaime Angulo Pava. Introduction to part 5: stability of periodic travelling waves. Math. Surveys Monogr. 156 (2009) 161-161.
Book volume table of contents   
View Article: PDF

[22] Jaime Angulo Pava. Sobolev spaces and elliptic functions. Math. Surveys Monogr. 156 (2009) 201-210.
Book volume table of contents   
View Article: PDF

[23] Jaime Angulo Pava. Initial value problem. Math. Surveys Monogr. 156 (2009) 49-59.
Book volume table of contents   
View Article: PDF

[24] Jaime Angulo Pava. Grillakis-Shatah-Strauss's stability approach. Math. Surveys Monogr. 156 (2009) 91-102.
Book volume table of contents   
View Article: PDF

[25] Jaime Angulo Pava. Introduction to part 6: appendix. Math. Surveys Monogr. 156 (2009) 201-201.
Book volume table of contents   
View Article: PDF

[26] Jaime Angulo Pava. Introduction to part 2: well-posedness and stability definition. Math. Surveys Monogr. 156 (2009) 49-49.
Book volume table of contents   
View Article: PDF

[27] Jaime Angulo Pava. Definition of stability. Math. Surveys Monogr. 156 (2009) 61-65.
Book volume table of contents   
View Article: PDF

[28] Jaime Angulo Pava. Orbital stability---the classical method. Math. Surveys Monogr. 156 (2009) 69-89.
Book volume table of contents   
View Article: PDF

[29] Gui-Qiang Chen and Benoît Perthame. Large-time behavior of periodic entropy solutions to anisotropic degenerate parabolic-hyperbolic equations. Proc. Amer. Math. Soc. 137 (2009) 3003-3011. MR 2506459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Giovanni Alberti, Rustum Choksi and Felix Otto. Uniform energy distribution for an isoperimetric problem with long-range interactions. J. Amer. Math. Soc. 22 (2009) 569-605. MR 2476783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 51 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia